W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
PLA230300 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to, occlusion of device or native vessel.
Event or Problem Description
On (b)(6) 2021, the patient was treated for an abdominal aortic aneurysm.The physician implanted a gore® excluder® aaa endoprosthesis featuring c3® delivery system.The device was fully deployed, and a balloon was used to help seat the graft.In doing so, the aorta ruputured.A gore® excluder® aaa endoprosthesis was implanted to cover the ruptured area.Because of the location of the rupture, the right renal was covered by the excluder.The patient tolerated the procedure.The aorta was heavily calcified in the area of the implant, and it is believed the physician overinflated the balloon, causing the rupture.